EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-4011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-020-11-0340, truliant ps cem fem ps cem right sz 4, sn (b)(6).02-022-45-4040, truliant tib fit tray cem sz 4f / 4t, sn (b)(6).200-02-35, three peg patella 35mm, sn (b)(6).The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the patient underwent an initial total knee replacement.Subsequently, approximately 50 months later, the implant was reported to have became damaged and failed, resulting in unspecified injury to the patient that may require revision surgery.No revision surgery date was provided.No further impact to the patient was reported.No additional information is available.